# SDR ASAA2022081239501

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,411 hours, 9,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Gouged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES ON TOP SECTION OF NO. 1 ENG INTERSECTION MANIFOLD DUCT. GROUNDED - YES. REMOVED AND REPLACED ENGINE #1 PNEUMATIC DUCT INTERSECTION MANIFOLD IRW B737-900 AMM 36-11-01.
